# SDR AALA202509168752

- Difficulty date: September 10, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N968AN
- Make and model: Boeing 737823
- Aircraft serial: 30095
- Aircraft time: 69,244 hours, 29,284 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VALENCE MOUNTED EMERGENCY LIGHT LOCATED BETWEEN SEAT ROW 27FED AND 28FED IS INOPERATIVE. CONNECTED CONNECTOR AND OPERATIONAL CHECKED GOOD. PER SWPM 20-60-06.
